Since august of last year I have been titrating down VERY slowy from a dosage of 40 mg lexapro? daily, 10 days ago i was at 3 mg and stopped taking that amount. i had been doing a simple weening over the past year. everyday since then has been progressively worse. the dizzzy spells and spaciness along with fatigue weepiness and muscle aches are continuing. i read on this site about taking b-12 b-6 fish oil and magnesium to combat these symptoms. yesterday i started these vitamins but a few hours after my dosage to day i threw up so i am worried that i was not able to absorb all the vitamins. my question is how long can i expect this hell to last, will this get better with time and is there anyone to help me?
2 suggestions that may help, go to wikipedia.org and look up brain zaps and it has info on withdrawal from antidepressants and look on YouTube.com for a channel called NeuroSoup, It is a person who talks about the withdrawal and has some suggestions, if you can't find Neurosoup, look for antidepressant withdrawal. I hope this helps.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2011 • 5 answers
Posted 6 Apr 2011 • 7 answers
Posted 17 Aug 2011 • 1 answer
Posted 18 Feb 2018 • 0 answers
Posted 19 Mar 2018 • 0 answers